×

zbMATH — the first resource for mathematics

Found 608 Documents (Results 1–100)

100
MathJax
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 259-309 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid
Zheng, Shijun (ed.) et al., Nonlinear dispersive waves and fluids. AMS special sessions on spectral calculus and quasilinear partial differential equations, and PDE analysis on fluid flows, Atlanta, GA, USA, January 5–7, 2017. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 725, 149-162 (2019).
MSC:  35K05 35B40 35B65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification